Advanced search
Start date

Piecewise Holomorphic Systems and Regularization of Filippov fields around degenerated singularities and regular tangential polycycles

Grant number: 20/06708-9
Support Opportunities:Scholarships in Brazil - Post-Doctorate
Effective date (Start): January 01, 2021
Field of knowledge:Physical Sciences and Mathematics - Mathematics - Geometry and Topology
Principal Investigator:Paulo Ricardo da Silva
Grantee:Gabriel Alexis Rondón Vielma
Host Institution: Instituto de Biociências, Letras e Ciências Exatas (IBILCE). Universidade Estadual Paulista (UNESP). Campus de São José do Rio Preto. São José do Rio Preto , SP, Brazil
Associated research grant:19/10269-3 - Ergodic and qualitative theories of dynamical systems II, AP.TEM
Associated scholarship(s):22/12123-9 - Piecewise holomorphic systems and regularization of Filippov systems, BE.EP.PD


We will study the behavior of the orbits of the regularized systems around tangential degenerate singularities using the techniques of geometric theory of singular perturbations.We will investigate the regularization of tangential polycycles for Filippov systems.We will also study piecewise Holomorphic systems.

News published in Agência FAPESP Newsletter about the scholarship:
Articles published in other media outlets (0 total):
More itemsLess items

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
NOVAES, DOUGLAS D.; RONDON, GABRIEL. Smoothing of nonsmooth differential systems near regular-tangential singularities and boundary limit cycles. Nonlinearity, v. 34, n. 6, p. 4202-4263, . (18/16430-8, 19/10269-3, 20/06708-9, 18/13481-0)

Please report errors in scientific publications list by writing to: